RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 1, Pages 141–149 (Mi mz822)  

This article is cited in 1 scientific paper (total in 2 paper)

Some topological minimax theorems

B. R. Frenkin

Central Economics and Mathematics Institute, RAS

DOI: https://doi.org/10.4213/mzm822

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:1, 112–118

Bibliographic databases:

UDC: 519.8
Received: 14.02.1997
Revised: 16.09.1999

Citation: B. R. Frenkin, “Some topological minimax theorems”, Mat. Zametki, 67:1 (2000), 141–149; Math. Notes, 67:1 (2000), 112–118

Citation in format AMSBIB
\Bibitem{Fre00}
\by B.~R.~Frenkin
\paper Some topological minimax theorems
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 1
\pages 141--149
\mathnet{http://mi.mathnet.ru/mz822}
\crossref{https://doi.org/10.4213/mzm822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1763555}
\zmath{https://zbmath.org/?q=an:0980.49006}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 1
\pages 112--118
\crossref{https://doi.org/10.1007/BF02675799}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800015}


Linking options:
  • http://mi.mathnet.ru/eng/mz822
  • https://doi.org/10.4213/mzm822
  • http://mi.mathnet.ru/eng/mz/v67/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Frenkin, BR, “Some topological minimax theorems (vol 67, pg 141, 2000)”, Mathematical Notes, 68:3–4 (2000), 416  mathnet  crossref  mathscinet  zmath  isi
    2. B. R. Frenkin, “Teorema Neimana o minimakse — obscheizvestnaya i neizvestnaya”, Matem. prosv., ser. 3, 9, Izd-vo MTsNMO, M., 2005, 78–85  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:464
    Full text:75
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019